آمار

تعداد نشریات26
تعداد شماره‌ها552
تعداد مقالات5,709
تعداد مشاهده مقاله7,973,838
تعداد دریافت فایل اصل مقاله5,356,075
Abbas, M., Ali, B.. (1394). Fixed fuzzy points of generalized Geraghty type fuzzy mappings on complete metric spaces. نشریه علمی دانشگاه سیستان و بلوچستان, 12(4), 133-146. doi: 10.22111/ijfs.2015.2089
M. Abbas; B. Ali. "Fixed fuzzy points of generalized Geraghty type fuzzy mappings on complete metric spaces". نشریه علمی دانشگاه سیستان و بلوچستان, 12, 4, 1394, 133-146. doi: 10.22111/ijfs.2015.2089
Abbas, M., Ali, B.. (1394). 'Fixed fuzzy points of generalized Geraghty type fuzzy mappings on complete metric spaces', نشریه علمی دانشگاه سیستان و بلوچستان, 12(4), pp. 133-146. doi: 10.22111/ijfs.2015.2089
Abbas, M., Ali, B.. Fixed fuzzy points of generalized Geraghty type fuzzy mappings on complete metric spaces. نشریه علمی دانشگاه سیستان و بلوچستان, 1394; 12(4): 133-146. doi: 10.22111/ijfs.2015.2089


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.